| Model Number |
420227-07 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the pk dissecting forceps instrument involved with this complaint and completed the device evaluation.Failure analysis investigations confirmed the customer reported complaint.For clarification, the instrument was found to have a broken conductor wire at the yaw pulley.The conductor wire was broken at the grip-crimp location.The instrument failed the electrical continuity test.No signs of thermal damage were observed.Additional observation not reported was that the instrument was found have a broken bipolar yaw pulley.A broken piece was missing as a result of breakage.The size of the missing piece is approximately 0.20 x 0.08.
Event or Problem Description
It was reported that during a da vinci-assisted procedure, the pk dissecting forceps instrument had a broken cable.The procedure was completed and there was no patient injury.